English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Orthogonal curvilinear coordinate systems that correspond to singular spectral curves

MPS-Authors
/persons/resource/persons236299

Taimanov,  Iskander A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Mironov, A. E., & Taimanov, I. A. (2006). Orthogonal curvilinear coordinate systems that correspond to singular spectral curves. Proceedings of the Steklov Institute of Mathematics, 255, 169-184.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2D2A-C
Abstract
There is no abstract available